# SDR COMA0160581

- Difficulty date: August 8, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 12,549 hours, 11,943 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Strut
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

NOSE LANDING GEAR DISAGREEMENT AFTER TAKE OFF FROM TYS, AIRCRAFT RETURNED TO THE FIELD.PERFORMED FULL SERVICE OF THE NLG SHOCK STRUT TO ALLOW FULL EXTENSION OF STRUT UNDER A NO-LOAD CONDITION.
